# SDR FDEA202509181854

- Difficulty date: September 18, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,713 hours, 13,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND ON FUSELAGE SKIN BTW   FR102~103,STGR 1~2L COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1,TITLE:STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707,INSPECTION OF DOUBLER REPAIR ON FUSELAGE SKIN BTW FR102~103,STGR 1~2L WAS   EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:A300-600F SRM 53-  19-12-201,PARA.6,PAGE 213~218,FIG.202,THE REPAIR IS CATEGORYT A AND CLASSIFIED AS MAJOR   PER GMM 6-2-100. "MAJOR REPAIR"
